I have been receiving allergy shots for 5 months and experiencing progressively worse symptoms, not of the typical pattern for a RA flare-up. Is there any research suggesting that people with RA should NOT receive allergy shots? My immunologist is unaware of any contraindications.
I stopped taking my allergy shots last week after determining that the severe and long-lasting reaction was directly related to my latest shot. I fear what would have happened to me if I'd not made the connection - my immunologist never acknowledged or informed me of such debilitating symptoms and it was difficult to confirm the connection until the symptoms became so extreme.
That was most definitely the right call as I am feeling better each day. I am researching another possible reason for such symptoms in older women prompted by an insight from my primary care doc. I will post if I find something valuable.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.